# SDR QXEA9700310

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27444
- Make and model: Swrngn SA227AC
- Aircraft serial: AC752
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adj
- Location: Nr 1 Engine
- Part time: 12,296 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS DUE TO NR 1 ENGINE WOULD NOT MAINTAIN 100 PERCENT POWER OF 85 PERCENT TORQUE.  EGT READ 650 THEN BYPASS LIGHT AND LOSS OF APPROXIMATELY 30 PERCENT TORQUE.  ADJUSTED TORQUE SIGNAL CONDITIONER, RECOMPED FROM +3 TO -10.  PERFORMED MAXIMUM POWER RUN, OPERATIONAL CHECKS GOOD.
